# SDR SWAA2023053052826

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N8801Q
- Make and model: Boeing 737-8
- Aircraft serial: 65436
- Aircraft time: 6,664 hours, 3,735 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE MOUNTING BRACKET MAY BE LOOSE. (AFT BRACKET).<[01] CONFIRMED AFT ENTRY DOOR SLIDE PACK COVER IS SECURE AND INSTALLED CORRECTLY AS PER AMM 25-66-01. ACFT OK FOR SERVICE.
